MAUDE Adverse Event Report: GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG

GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG
Model Number 550-000-003
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaints received between october 2017 and december 2019.Based on no sample provided, the root cause of the complaint could not be determined.Without a physical evaluation of the device it is not possible to determine the origination point of the break or the root cause of the break.
 
Event or Problem Description
Specimen retrieval bag broke at its seam.Surgeon spent considerable time extracting, adding 1.5 hour to the case.

Brand Name
GENISTRONG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct.
suite 114
winter park, fl
MDR Report Key10243045
Report Number3002590791-2020-00026
Device Sequence Number18966749
Product Code GCJ
UDI-Device Identifier00877972004004
UDI-Public(01)00877972004004(10)I8828(11)170911(17)200910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model Number550-000-003
Device Lot NumberI8828
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1